# SDR MASA2020052310079

- Difficulty date: May 23, 2020
- Submitted: May 23, 2020
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 39,740 hours, 31,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 15D EMERGENCY CEILING FLOOD LIGHT INOPERATIVE.   PLACED ON MEL
